Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 984280, 7 pages
Research Article

Wavelets Convergence and Unconditional Bases for and

Department of Mathematics, Faculty of Science, Al-Baha University, P.O. Box 1988, Al-Aqiq, Al-Baha 65431, Saudi Arabia

Received 25 October 2013; Accepted 16 December 2013; Published 6 February 2014

Academic Editors: Z. Wang and J. Zhang

Copyright © 2014 Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Devendra Kumar, “Wavelets Convergence and Unconditional Bases for and ,” Chinese Journal of Mathematics, vol. 2014, Article ID 984280, 7 pages, 2014. doi:10.1155/2014/984280